Publication list

Books:

A.A.Ivanov, "Geometry of Sporadic Groups I, Petersen and Tilde
Geometries", Encyclopedia of Mathematics and its Applications v. 76,
Cambridge Univ. Press, Cambridge 1999.
Introduction

A.A.Ivanov and S.V.Shpectorov, "Geometry of Sporadic Groups II,
Representations and Amalgams", Encyclopedia of Mathematics and its
Applications v. 91, Cambridge Univ. Press, Cambridge 2001.

Books Edited:

"Investigations in Algebraic Theory of Combinatorial Objects",
I.A.Faradzev, A.A.Ivanov, M.H.Klin and A.J.Woldar, eds.,
Kluwer Acad. Publ., Dordrecht, 1994, 510 pp.

"Interactions between algebra and combinatorics", I.A.Faradzev,
A.A.Ivanov and M.H.Klin eds., special issue of Acta Applicandae
Math., vol. 29 No 1/2, 1992

"Association Schemes" and "Groups and Geometries", A.A.Ivanov
ed., special issues of European J. Combin. No 5, v. 14, 1993; No
1, v. 15, 1994.

"Algebra and Combinatorics: Interactions and Applications", a
volume dedicated to the memory of L.A.Kaluznin, eds. M.Hazewinkel, A.A.Ivanov
and A.J.Woldar, Acta Applicandae Mathematicae, vol. 52 No 1-3, 1998.

Refereed Papers and Refereed Conference Proceedings:

  1. Ivanov A.A. and Il'ynskii S.V., Correct algebras over some
    classes of algorithms for calculation of k-valued properties, Zh.
    Vychisl. Mat. i Mat. Fiz. (USSR Comput. Maths. Math. Phys.), 19,
    (1979), 1555-1565.

  2. Ivanov A.A. and Il'ynskii S.V., Algebraic closure of a family
    of algorithms for classification of infinite sets of objects, Ibid.
    22, (1982), 208-217.

  3. Ivanov A.A., Bounding the diameter of a distance-regular graph,
    Soviet Math. Dokl. 28, (1983), 149-152.

  4. Ivanov A.A., Computation the lengths of orbits of a subgroup in
    a transitive permutation group. In: Methods for the Complex System
    Studies. pp.3-7. Moscow: Institute for System Studies, 1983. [In Russian .

  5. Ivanov A.A., Klin M.H., Shpectorov S.V. and Tsaranov S.V., On
    computation of subdegrees of the transitive permutation groups,
    Uspehi. Mat. Nauk. 38 (1983), pp. 115-116.

  6. Ivanov A.A., Ivanov A.V. and Faradzev I.A., Distance-transitive
    graphs of valency 5, 6 and 7, USSR Comput. Maths. and Math. Phys. 24,
    (1984), pp. 67-76.

  7. Chuvaeva I.V. and Ivanov A.A., Action of the group $M_{12}$ on
    Hadamard matrices, In: Investigation in the Algebraic Theory of
    Combinatorial Objects. pp. 159-169. Moscow: Institute for System
    Studies, 1985. [In Russian .

  8. Ivanov A.A. and Iofinova M.E., Bi-primitive cubic graphs. ibid,
    pp. 123-134.

  9. Ivanov A.A., Graphs of small girth and distance-transitive
    graphs, In: Methods for Complex Systems Studies. pp. 13-19. Moscow:
    Institute for System Studies, 1985. [In Russian].

  10. Faradzev, I.A., Ivanov A.A. and Ivanov A.V.,
    Distance-transitive graphs of valency 5, 6 and 7, Europ. J. Comb., 7
    (1986), 303-319.

  11. Ivanov A.A. and Shpectorov S.V., A geometry for the O'Nan -
    Sims group related to the Petersen graph, Uspehi Mat. Nauk. 41,
    (1986) 183-184.

  12. Ivanov A.A., Distance-transitive representations of the
    symmetric groups. J. Combin. Theory. (B) 41 (1986), 255-274.

  13. Ivanov A.A., Tsaranov, S.V. and Shpectorov, S.V., The maximal
    subgroups of the O'Nan - Sims group and of its automorphism group,
    Dokladi Akad. Nauk SSSR v. 291 (1986) pp. 777-780.

  14. Ivanov A.A., Graphs of girth 6 and a characterization of the
    odd graphs. In: Problems in Group Theory and Homological Algebra.
    pp. 92-107. Yaroslavl', 1987. [In Russian].

  15. Ivanov A.A., Graphs of girth 5 and diagram geometries related to
    the Petersen graph, Dokladi Akad. Nauk SSSR. 295 (1987), 529-533.

  16. Ivanov A.A., On 2-transitive graphs of girth 5, Europ. J.
    Comb., 8 (1987), 393-420.

  17. Ivanov A.A. and Ivanov A.V., Distance-transitive graphs of
    valency $k$, $8 \le k \le 13$ , In: Algebraic, Extremal and Metric
    Combinatorics 1986, London Math. Soc. Lect. Note Ser. 131, pp.
    112-145, CUP, 1988.

  18. Ivanov A.A., The distance-transitive graphs admitting elations,
    Izvestiya USSR Acad. of Sciences 55 (1989), 971-1000. [In Russian,
    translated in Mathematics of the USSR Izvestiya, 35 (1990), 307-335].

  19. Faradzev I.A. and Ivanov A.A., Distance-transitive
    representations of the groups $G$, $PSL_2(q) \le G \le P\Gamma
    L_2(q)$, Europ. J. Combin. 11 (1990), 347-356.

  20. Ivanov, A.A. and Shpectorov S.V., The association schemes of
    dual polar space of type $^2 A_{2d-1}(p^f)$ are characterized by
    their parameters if $d \ge 3$, Linear Algebra and Appl. 114/115
    (1989), 133-135.

  21. Ivanov A.A. and Shpectorov S.V., Characterization of the
    association schemes of Hermitian forms over $GF(2^2)$, Geom. Dedic.
    30 (1989), 23-33.

  22. Ivanov A.A., Muzychuk M.E. and Ustimenko ,V.A., On a new family
    of ($P$ and $Q$)-polynomial schemes, Europ. J. Combin. 10 (1989),
    337-345.

  23. Ivanov A.A. and Shpectorov S.V., Geometries for sporadic groups
    related to the Petersen graph. I, Comm. in Algebra 16 (1988),
    925-954.

  24. Ivanov A.A. and Shpectorov S.V., Geometries for sporadic groups
    related to the Petersen graph. II, Europ. J. Combin. 10 (1989),
    347-361.

  25. Ivanov A.A. and Shpectorov S.V., A characterization of the
    association schemes of Hermitian forms. J. Math. Soc. Japan 43
    (1991), 25-48.

  26. Ivanov A.A. and Shpectorov S.V., The $P$-geometry for $M_{23}$
    has no nontrivial 2-coverings, Europ. J. Combin. 11 (1990), 373-379.

  27. Ivanov A.A. and Shpectorov S.V., Natural representations of the
    $P$-geometries of $Co_2$-type, J. Algebra 164 (1994), 718-749.

  28. Ivanov A.A. and Shpectorov S.V., Applications of group amalgams
    to algebraic graph theory. In: Investigation in Algebraic Theory of
    Comb. Objects. Kluwer Acad. Publ. 1992, pp. 417-442.

  29. Ivanov A.A., Distance-transitive graphs and their
    classification, ibid, pp. 283-378.

  30. Ivanov A.A., A presentation for $J_4$, Proc London Math. Soc.
    (3) 64 (1992), 369-396.

  31. Ivanov A.A., Geometric presentations of groups with an
    application to the Monster, In: Proc. Intern. Congress Math., Kyoto,
    August 1990, V.2, pp. 385-395, Springer Verlag 1991.

  32. Ivanov A.A., The minimal parabolic geometry of the Conway group
    $Co_1$ is simply connected, In: "Combinatorics 90, Recent Trends and
    Applications", North-Holland, 1992, pp. 259-273.

  33. Ivanov A.A. and Shpectorov S.V., $P$-geometries of $J_4$-type
    have no natural representations, Bull. Math. Soc. Belgium (A) 42
    (1990), 547-560.

  34. Ivanov A.A. A geometric approach to the uniqueness problem for
    the sporadic simple groups, Doklady Akad. Nauk USSR, v. 316, No 5,
    (1991), 1043-1046.

  35. Ivanov A.A., A geometric characterization of the Monster, In:
    Groups, Combin. and Geometry. eds. M.Liebeck and J.Saxl, pp. 46-62,
    Cambridge Univ. Press, Cambridge, 1992.

  36. Ivanov A.A. and Shpectorov S.V., An infinite series of simply
    connected flag-transitive $T$-geometries, Geom. Dedic., 45 (1993),
    1-23.

  37. Ivanov A.A., A geometric characterization of Fischer's Baby
    Monster, J. Algebraic Combinatorics, 1 (1992) 45-69.

  38. Ivanov A.A., Presenting the Baby Monster, J. Algebra 163
    (1994), 88-108.

  39. Ivanov A.A. and Praeger C.E., On finite affine 2-arc transitive
    graphs, Europ. J. Comb. 14 (1993), 421-444.

  40. Ivanov A.A. and Shpectorov S.V., The last flag-transitive
    P-geometry, Israel J. Math. 82 (1993), 341-362.

  41. Ivanov A.A. and Shpectorov S.V., The flag-transitive tilde and
    Petersen type geometries are all known, Bull. Amer. Math. Soc. 31
    (1994), 173-184.

  42. Ivanov A.A. Graphs with projective subconstituents which
    contain short cycles. In: Surveys in Combinatorics, ed. K.Walker,
    London Math. Soc. Lect. Notes 187, Cambridge Univ. Press, Cambridge,
    1993, 173-190.

  43. Ivanov A.A., Pasechnik D.V. and Shpectorov S.V., Nonabelian
    representations of some sporadic geometries, J. Algebra, 181 (1996),
    523-557.

  44. Ivanov A.A., Constructing the Monster via its Y-presentation.
    In: Combinatorics, Paul Erd\"os is Eighty, vol. 1, Bolyai Soc. Math.
    Studies, Budapest, 1993, pp. 253-270.

  45. Ivanov A.A., Liebler R.A., Pentilla T., and Praeger C.E.,
    Antipodal distance-transitive covers of complete bipartite graphs.
    Europ. J. Combin., 18 (1997) 11-33.

  46. Ivanov A.A., On geometries of the Fischer groups, Europ. J.
    Combin. 16 (1995), 163-183.

  47. Ivanov A.A., Linton S., Lux K., Saxl J. and Soicher L.H.,
    Distance-transitive representations of the sporadic simple groups,
    Comm. Algebra 23(9) (1995), 3379-3427.

  48. Ivanov A.A., On the Buekenhout - Fischer geometry of the
    Monster, In: Moonshine, the Monster and Related Topics, C.Dong and
    G.Mason eds., Cont. Math. 193, AMS 1996.

  49. Ivanov A.A. and Saxl J., The character table of $^2E_6(2)$
    acting on the cosets of $Fi_{22}$, In: Advanced Studies in Pure
    Math., 24 (1996), 165-196.

  50. Ivanov A.A. and Stroth G., A characterization of $3$-local
    geometry of $M(24)$, Geometriae Dedic., 63 (1996), 227-246.

  51. Ivanov A.A. and Meierfrankenfeld U., Simple connectedness of
    the $3$-local geometry of the Monster, Journal of Algebra 194 (1997),
    383-407.

  52. Ivanov A.A. and Praeger C.E., On locally projective graphs of
    girth 5, J. Algebraic Comb. (to appear)

  53. Ivanov A.A. and Shpectorov S.V., The universal non-abelian
    representation of the Petersen type geometry related to $J_4$, J.
    Algebra 191 (1997), 541-567.

  54. Ivanov A.A. and Meierfrankenfeld U. A computer-free
    construction of $J_4$
    , Journal of Algebra (1999)

  55. Ivanov A.A., Exceptional extended dual polar spaces,
    Europ. J. Combin. 18 (1997), 859-887.

  56. J. van Bon, A.A.Ivanov and J. Saxl, Affine
    distance-transitive graphs with sporadic stabilizer
    , European J.
    Combin. 20 (1999), 163-177.

  57. A.A.Ivanov, Affine extended dual polar spaces,
    In: Trends an Mathematics, A. Pasini ed. Birkh\"auser Verlag, 1998, pp.
    107-121.

  58. A.A.Ivanov, Flag-transitive extensions of dual polar spaces,
    Doklady Math. 58 (1998), 180-182.

  59. A.M.Cohen and A.A.Ivanov, Affine distance-transitive groups
    of dimension 1, Europ. J. Combin. 20 (1999)

  60. A.A.Ivanov and S.V.Shpectorov, A new cover of the 3-local
    geometry of $Co_1$, Geom. Dedic. 73 (1998), 237-244.

  61. A.A.Ivanov, $Y$-groups via transitive extension, J. Algebra
    218 (1999) 412-435.

  62. B.Baumeister, A.A.Ivanov and D.V.Pasechnik, A
    characterization of the Ptersen-type geometry of the McLaughlin group
    ,
    Math. Proc. Cambridge Phil. Soc. 128 (2000), 21-44

  63. A.A.Ivanov, Non-abelian representations of geometries,
    Advanced Studies in Pure Math. 32, pp. 301-314, Tokyo, 2001

  64. A.A.Ivanov, D.V.Pasechnik and S.V.Shpectorov, Extended
    $F_4$-building and the Baby Monster
    , Invent. Math. 144 (2001), 399-433

  65. A.A.Ivanov and D.V.Pasechnik, $c$-extensions of $F_4$-buildings,,
    Discr. Math. (to appear)

  66. A.A.Ivanov and C.Wiedorn, More on geometries of the Fischer group $Fi_{24}$,
    J. Algebraic Comb. (to appear)

back to main